# SDR SWIA202157901

- Difficulty date: March 12, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559 Rbl 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RBL27 SEAT TRACK CORRODED BETWEEN FS559+78 AND FS559+95.     (C-CHECK RO 4/25/2021)    FABRICATED AND REPLACED CORRODED SEAT TRACK PER REO 601R-53-00-485, REV -D, DATED 2018-01-29, SEE CONTINUATION CARD FOR DETAILS.
